Alka Seltzer Effervescent Tab (Lemon Lime) X 20

SKU:
619531
Our Price $7.40
Availability: In stock

Alka Seltzer Effervescent Tab (Lemon Lime) X 20 provides fast and effective relief from headaches, body aches and pains. 

Ingredients:

Each tablet contains: Aspirin 324mg

Directions:

Adults: Take 2 tablets dissolved in a glass of water every 4 hours as necessary. Do not exceed 8 tablets in 24 hours.

Warnings & Disclaimers:

Always read the label. Use only as directed. If symptoms persist consult your healthcare professional. Incorrect use could be harmful.

Prolonged use could be harmful.

Do not use if you have had bariatric surgery. 
Do not use during the first 6 months of pregnancy except on a doctor's advice.
Do not use at all during the last three months of pregnancy.
Caution do not give to children under 12 years of age unless on doctor's advice.
Do not use if you have asthma, stomach ulcer, if you are allergic to aspirin or any other anti-inflammatory medicines.
If you get an allergic reaction stop taking and see your doctor immediately.
Do not use for more than a few days at a time.
Do not use Alka-Seltzer with other medications containing aspirin or with other anti-inflammatory medications.
Do not use Alka-Seltzer in children under 12 years of age or in children 12 years to 16 years of age with or recovering from chicken pox, influenza or fever.
See a doctor before taking this product for thinning the blood or for your heart.
Contains 951 mg of sodium per dose and saccharin sodium.

 

Coming Soon